Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2013, 6:34 PM CDT for Barber County, Comanche County, Kansas. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2013, 6:34 PM CDT (23:34 UTC)
- Expired
- Apr 22, 2013, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barber County, KS, Comanche County, KS
The radar
The Vance AFB radar (KVNX), 94 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:41 PM CDT | HAIL 0.75 | 14 Se Coldwater, KS | |
| Apr 22, 6:46 PM CDT | HAIL 1.75 | 22 Se Coldwater, KS | |
| Apr 22, 7:00 PM CDT | HAIL 1.75 | 14 Nne Camp Houston, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
025 WUUS53 KDDC 222334 SVRDDC KSC007-033-230015- /O.NEW.KDDC.SV.W.0029.130422T2334Z-130423T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 634 PM CDT MON APR 22 2013 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 715 PM CDT * AT 629 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF BUTTERMILK...AND MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... AETNA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3718 9923 3714 9884 3699 9888 3700 9928 TIME...MOT...LOC 2334Z 269DEG 18KT 3707 9913 HAIL...1.00IN WIND...<50MPH $$ RUSSELL
4 follow-up statements
085 WWUS53 KDDC 222348 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 648 PM CDT MON APR 22 2013 KSC007-033-230015- /O.CON.KDDC.SV.W.0029.000000T0000Z-130423T0015Z/ BARBER KS-COMANCHE KS- 648 PM CDT MON APR 22 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN COMANCHE AND SOUTHWESTERN BARBER COUNTIES UNTIL 715 PM CDT... AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF AETNA...AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... AETNA. AT 646 PM...NICKEL SIZED HAIL WAS REPORTED 14 MILES SOUTH OF COLDWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3700 9917 3714 9912 3714 9884 3699 9888 TIME...MOT...LOC 2346Z 290DEG 23KT 3702 9907 HAIL...1.00IN WIND...<50MPH $$ RUSSELL
057
WWUS53 KDDC 222351
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
651 PM CDT MON APR 22 2013
KSC007-033-230015-
/O.CON.KDDC.SV.W.0029.000000T0000Z-130423T0015Z/
BARBER KS-COMANCHE KS-
651 PM CDT MON APR 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COMANCHE AND SOUTHWESTERN BARBER COUNTIES UNTIL 715 PM CDT...
AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF AETNA...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
AT 646 PM CDT...LAW ENFORCEMENT REPORTED GOLFBALL SIZED HAIL 22
MILES SOUTHEAST OF COLDWATER.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN BARBER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9914 3714 9909 3714 9884 3699 9888
TIME...MOT...LOC 2350Z 294DEG 30KT 3701 9902
HAIL...1.75IN
WIND...60MPH
$$
RUSSELL772
WWUS53 KDDC 230005
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
705 PM CDT MON APR 22 2013
KSC033-230015-
/O.CAN.KDDC.SV.W.0029.000000T0000Z-130423T0015Z/
COMANCHE KS-
705 PM CDT MON APR 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMANCHE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3700 9900 3711 9899 3709 9885 3699 9888
TIME...MOT...LOC 0005Z 286DEG 42KT 3697 9882
$$
KSC007-230015-
/O.CON.KDDC.SV.W.0029.000000T0000Z-130423T0015Z/
BARBER KS-
705 PM CDT MON APR 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BARBER COUNTY UNTIL 715 PM CDT...
AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF AETNA...AND MOVING EAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9900 3711 9899 3709 9885 3699 9888
TIME...MOT...LOC 0005Z 286DEG 42KT 3697 9882
HAIL...1.75IN
WIND...<50MPH
$$
RUSSELL329 WWUS53 KDDC 230014 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 714 PM CDT MON APR 22 2013 KSC007-230024- /O.EXP.KDDC.SV.W.0029.000000T0000Z-130423T0015Z/ BARBER KS- 714 PM CDT MON APR 22 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARBER COUNTY WILL EXPIRE AT 715 PM CDT/615 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3700 9900 3711 9899 3709 9885 3699 9888 TIME...MOT...LOC 0014Z 286DEG 42KT 3694 9869 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:31 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 22, 3:31 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 331 PM CDT MON APR 22 2013 ...UPDATED FOR THE SHORT TERM DISCUSSION... && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 325 PM CDT MON APR 22 2013 QUITE A FEW WEATHER ELEMENTS TO FORECAST THIS FORECAST CYCLE. FOR THE MOST PART, I CHANGED VERY LITTLE FROM THE PREVIOUS SHIFT'S FORECAST. ONE COLD FRONT IN THE FORM OF A SIGNIFICANT WIND SHIFT IS CURRENTLY ADVANCING SOUTHEAST THROUGH OUR FORECAST AREA. ANOTHER, STRONGER COLD FRONT IS EVIDENT IN THE VISIBLE SATELLITE IMAGERY, AS WELL AS IN THE SURFACE ANALYSIS. THIS STRONGER COLD FRONT SHOULD PASS THROUGH WESTERN KANSAS TOWARD THE SOUTHEAST FROM APPROXIMATELY 7 PM CDT IN THE SCOTT CITY AREAS, TO AFTER MIDNIGHT IN THE COLDWATER AND MEDICINE LODGE AREAS. THAT 2ND COLD FRONT IS VERY STRONG AND NOT TOO DEEP IN NATURE, IT WILL UNDERCUT THE WARM LAYER JUST OFF THE SURFACE. TOOK A LOOK AT FORECAST SOUNDINGS AND THEY SUGGEST THE CENTRAL PART OF MY CWA CWA WILL HAVE A NARROW BAND OF SLEET MIXED WITH FREEZING RAIN MIXED WITH SNOW ALONG AND JUST BEHIND THE FRONT, PERHAPS FOR AS LONG AS 2 TO 4 HOURS. THUS, DO NOT THINK THE FREEZING PRECIP WILL CAUSE TOO MUCH PROBLEMS, BEYOND ACCUMULATING SLIGHTLY ON ELEVATED LINES AND SURFACES. WHAT WILL LIKELY BE A BIGGER PROBLEM FOR MANY SOUTHWESTERN RESIDENTS WILL BE THE STRONG WIND, THE HARD FREEZE AND THE BLOWING AND DRIFTING SNOW. HAVE ISSUED AN NPW FOR BOTH A WIND ADVISORY TONIGHT AND TOMORROW, AND A HARD FREEZE TONIGHT AND TUESDAY NIGHT. THE HARDER FREEZE SEEMS MORE LIKELY TUESDAY NIGHT, BUT NEARLY ALL OF OUR CWA WILL FALL TO 28F OR BELOW TONIGHT. MINS FROM 21F TO 25F ARE FORECAST TUESDAY NIGHT. CLOUDS WILL BE INCREASING, WINDS INCREASING, AND SNOW MOVING AS A MID LEVEL LOW PRESSURE AREA SLIDES FROM SOUTHERN WYOMING TO NORTHEAST KANSAS. THE NAM AND GFS MODELS ARE BOTH PLACING FROM 2 TO 3 INCHES NORTH OF I-70, WITH THE HEAVIER SNOW FORECAST FOR AFTER MIDNIGHT TONIGHT. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 110 PM CDT MON APR 22 2013 MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL SHORTWAVE TROUGH SWINGING SOUTHEAST ACROSS THE NORTHERN PLAINS WEDNESDAY AND INTO THE GREAT LAKES REGION WEDNESDAY NIGHT. ALTHOUGH AN ATTENDANT COLD FRONT IS PROJECTED TO PUSH SOUTH JUST INTO WESTERN KANSAS LATE WEDNESDAY BEFORE IT STALLS, LITTLE PRECIP IS EXPECTED ACROSS THE REGION WITH LITTLE MOISTURE FOR THE SYSTEM TO WORK WITH. MEANWHILE, AN UPPER LEVEL TROUGH NOW APPROACHING THE COAST OF SOUTHERN CALIFORNIA, WILL PUSH ASHORE INTO THE DESERT SOUTHWEST THURSDAY THEN LIFT NORTHEAST INTO THE SOUTHERN ROCKIES THURSDAY NIGHT BRINGING THE POSSIBILITY FOR SHOWERS AND THUNDERSTORMS TO PORTIONS OF WESTERN KANSAS LATE THIS WEEK. TIMING REMAINS AN ISSUE AS IT PERTAINS TO THE ARRIVAL OF THE SYSTEM COMBINED WITH MOISTURE AVAILABILITY. REGARDLESS, THE BETTER CHANCE FOR PRECIP LOOKS TO BE DURING THE THURSDAY NIGHT INTO FRIDAY TIME FRAME. TEMPERATURES WILL BE WELL BELOW NORMAL WEDNESDAY AS A COLD AIR MASS IS SLOW TO ERODE OUT OF WESTERN KANSAS. SURFACE HIGH PRESSURE IS PROJECTED TO DRIFT EAST INTO EASTERN KANSAS RESULTING IN FAIRLY LIGHT AND VARIABLE WIND CONDITIONS ACROSS CENTRAL AND MUCH OF SOUTHWEST KANSAS ALLOWING THE COLDER AIR TO LINGER. THE NAM, GFS, AND ECMWF SHOW H85 TEMPERATURES RANGING AROUND TO JUST ABOVE 5C ACROSS CENTRAL AND SOUTHWEST KANSAS WEDNESDAY AFTERNOON. EVEN WITH EXPECTED DECREASING CLOUDS, LOOK FOR HIGHS GENERALLY UP INTO THE 50S(F) WITH A FEW 40S(F) STILL POSSIBLE ACROSS CENTRAL KANSAS. FOR THURSDAY, BROAD SURFACE HIGH PRESSURE ACROSS THE MISSISSIPPI RIVER VALLEY REGION WILL HELP TO INFLUENCE A LOW LEVEL SOUTHERLY FLOW INTO WESTERN KANSAS. THIS WILL DRAW WARMER AIR NORTHWARD INTO THE AREA WITH H85 TEMPERATURES JUST ABOVE 5C ACROSS CENTRAL KANSAS TO NEAR 15C IN FAR WESTERN KANSAS ALONG THE COLORADO BORDER. SHOULD SEE 60S(F) IN CENTRAL KANSAS TO NEAR 70F IN EXTREME WESTERN KANSAS FOR HIGHS THURSDAY AFTERNOON. THE WARMING TREND WILL CONTINUE INTO THE WEEKEND AS THE FLOW ALOFT BECOMES MORE ZONAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1212 PM CDT MON APR 22 2013 IT LOOKS AS IF LOW CLOUDS HAVE BEEN ADVECTING EAST THIS MORNING, WITH THE KHYS TAF SITE THE ONLY ONE WITH A MVFR CIG. AS THE AFTERNOON PROGRESSES, A VERY STRONG COLD FRONT WILL DIVE SOUTHEAST THROUGH EACH TAF SITE. THIS WILL BRING STRONG NORTH WINDS TO HYS BY AROUND 20Z, TO GCK AROUND 21Z, AND DDC BY 23Z. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN KANSAS THIS EVENING, BRINGING SNOW AND MVFR VSBYS TO ALL TAF SITES. && .PRELIMINARY POINT TEMPS/POPS... DDC 26 40 24 58 / 70 40 10 0 GCK 25 40 24 58 / 80 40 0 0 EHA 26 40 25 60 / 50 30 10 0 LBL 27 40 25 60 / 50 30 10 0 HYS 26 38 22 55 / 90 50 10 10 P28 29 41 25 58 / 70 50 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... HARD FREEZE WARNING FROM 9 PM CDT /8 PM MDT/ THIS EVENING TO 11 AM CDT /10 AM MDT/ TUESDAY FOR KSZ030-031-043>046-061>066- 074>081-084>090. HARD FREEZE WARNING FROM 10 PM CDT /9 PM MDT/ TUESDAY TO 8 AM CDT /7 AM MDT/ WEDNESDAY FOR KSZ030-031-043>046-061>066-074>081- 084>090. WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 10 AM CDT TUESDAY FOR KSZ030-031-043>046. WIND ADVISORY UNTIL 1 PM CDT /NOON MDT/ TUESDAY FOR KSZ030-031- 043>046-061>066-074>081-084>090. && SYNOPSIS...BURGERT SHORT TERM...BURKE LONG TERM...JJOHNSON AVIATION...BURKE
Hazardous weather outlook, Apr 22, 10:56 AM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1056 AM CDT MON APR 22 2013 KSZ030-031-043>046-061>066-074>081-084>090-231000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1056 AM CDT MON APR 22 2013 /956 AM MDT MON APR 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AFTER 7 PM CDT, SOUTH OF A LINE EXTENDING FROM SAINT JOHN TO MINNEOLA. THE MAIN HAZARD FROM THESE STORMS WILL BE HAIL UP TO PING PONG SIZE AND WIND GUSTS UP TO 60 MPH. A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT AND EARLY TUESDAY ACROSS NORTH CENTRAL KANSAS FOR SNOW ACCUMULATIONS OF UP TO 2 TO 3 INCHES AND BLOWING SNOW. SEE THE LATEST WINTER WEATHER MESSAGE FOR MORE DETAIL. ACROSS SOUTH CENTRAL KANSAS, AFTER MIDNIGHT A PERIOD OF FREEZING RAIN OR FREEZING DRIZZLE WILL BE POSSIBLE. THIS MAY PRODUCE SOME MINOR ICE ACCUMULATIONS ON ELEVATED SURFACES. A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF SOUTHWEST AND SOUTH CENTRAL KANSAS FROM 6 PM THIS EVENING TO 1 PM TUESDAY, FOR STRONG NORTH WINDS OF 30 TO 40 MPH. A HARD FREEZE WARNING IS ALSO IN EFFECT FOR TONIGHT INTO EARLY TUESDAY MORNING. SEE THE LATEST WEATHER MESSAGES FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HARD FREEZE IS AGAIN LIKELY TUESDAY NIGHT INTO WEDNESDAY MORNING, WITH OVERNIGHT TEMPERATURES FALLING INTO THE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 7 PM, SOUTHEAST OF A LINE FROM SAINT JOHN TO MINNEOLA. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
In the hours before
Special weather statement, Apr 22, 5:47 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 547 PM CDT MON APR 22 2013 KSZ090-222330- BARBER- 547 PM CDT MON APR 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBER COUNTY... AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HARDTNER...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3711 9891 3715 9835 3699 9835 3700 9893 TIME...MOT...LOC 2247Z 273DEG 25KT 3702 9864 RUSSELL
Local storm report, Apr 22, 5:50 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
550 PM CDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL PRATT 37.65N 98.74W
04/22/2013 E0.25 INCH PRATT KS EMERGENCY MNGR
&&
MRUSSELLLocal storm report, Apr 22, 5:53 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
553 PM CDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 1 SE COLDWATER 37.25N 99.32W
04/22/2013 E1.00 INCH COMANCHE KS PUBLIC
A RANGE OF HAIL SIZES FROM NICKELS TO QUARTERS WAS
REPORTED.
&&
MRUSSELLLocal storm report, Apr 22, 6:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 PM CDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 NNW HARDTNER 37.06N 98.68W
04/22/2013 E1.00 INCH BARBER KS PUBLIC
PEA TO QUARTER INCH HAIL IS COVERING THE GROUND.
&&
MSCOTTLocal storm report, Apr 22, 6:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
629 PM CDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL SSW MEDICINE LODGE 37.29N 98.58W
04/22/2013 E0.88 INCH BARBER KS PUBLIC
HAIL UP TO NICKEL SIZE WAS COVERING THE GROUND.
&&
MRUSSELLLocal storm report, Apr 22, 6:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT MON APR 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 NNW HARDTNER 37.06N 98.68W
04/22/2013 E1.00 INCH BARBER KS PUBLIC
PEA TO QUARTER SIZE HAIL IS COVERING THE GROUND.
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:59 AM CDT | Winter Weather Advisory | DDC | Edwards, Ellis, Finney, Ford, Gray, Hamilton and 9 more | 30 hr |
| Apr 22, 10:22 AM CDT | Hard Freeze Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 11 hr |
| Apr 22, 2:58 PM CDT | Hard Freeze Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 17 hr |
| Apr 22, 5:38 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 52 min |
| Apr 22, 5:42 PM CDT | Special Weather Statement | DDC | Pratt | 48 min |
| Apr 22, 5:47 PM CDT | Special Weather Statement | DDC | Barber | 43 min |
| Apr 22, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.